MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient underwent initial treatment for an abdominal aortic aneurysm (aaa) through the implantation of the alto abdominal stent graft system.Approximately thirty (30) days post the initial procedure, an endoleak type ia was detected during the 30-day follow-up computed tomography angiography (cta) scan.The physician is presently evaluating the potential need for re-intervention.The patient's current medical status is documented as stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device was properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak complaint is confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely anatomy-related.The thickened calcification in the neck most likely contributed to the type ia endoleak.The clinical evaluation also shows reasonable evidence to suggest sac growth of 12mm and a type ii endoleak (non¿device related) of the lumbar artery also occurred.The discovery of sac growth and type ii endoleak (non¿device related) occurred on (b)(6) 2023, while reviewing the ct (computed tomography) scan dated (b)(6) 2023.Procedure-related harms of this complaint could not be determined with the medical records available for review.The final patient status was discharged on postoperative day two (2) in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
 
Event or Problem Description
The patient underwent initial treatment for an abdominal aortic aneurysm (aaa) through the implantation of the alto abdominal stent graft system.Approximately thirty (30) days post the initial procedure, an endoleak type ia was detected during the 30-day follow-up computed tomography angiography (cta) scan.The physician is presently evaluating the potential need for re-intervention.The patient's current medical status is documented as stable.Additional information: following a thorough clinical assessment, notable evidence emerged pointing towards a 12mm sac growth and the presence of a type ii endoleak (non¿device related) in the lumbar artery.This discovery was done on (b)(6) 2023, while reviewing the ct (computed tomography) scan dated (b)(6) 2023.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18104185
Report Number3008011247-2023-00188
Device Sequence Number12262898
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)260210(10)FS020823-30
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberTV-AB2680-N
Device Lot NumberFS020823-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS070523-60.; OVATION IX ILIAC LIMB FS072023-38.; OVATION PRIME FILL POLYMER FF051623-01.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale